# SDR DXTA2014112105930

- Difficulty date: November 20, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N648QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605574
- Aircraft time: 8,444 hours, 6,619 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Computer
- Part number: 701700094813
- Part serial: 04086434
- Condition: Failed
- Location: Nr 1
- Part time: 183 hours, 147 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: P, S
- Precautionary procedure: A, B

## Discrepancy

ENROUTE PICS MFD, PFD, FAILED WITH RED X & ANNUNCIATOR, FMS FAILED AS WELL AS YAW DAMPER, AUTOPILOT, TCAS, GND PROX & FLIGHT DIRECTOR.  TROUBLESHOOT SYS TO AN INOPERATIVE NR 1 INTEGRATED AVIONICS COMPUTER.  REMOVED NR 1 INTEGRATED AVIONICS COMPUTER, REPAIRED, AND INSTALLED. .  RE INSTALLED FMS DATABASE TO CYCLE 12-2014.  OPS CHECKED GOOD ON GROUND.  WORK DONE IAW MM 34-25-02.
